Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Repin, Sergey Igorevich

Statistics Math-Net.Ru
Total publications: 41
Scientific articles: 38
Presentations: 4

Number of views:
This page:3619
Abstract pages:7068
Full texts:2257
References:658
Professor
Doctor of physico-mathematical sciences (1994)
Speciality: 01.01.07 (Computing mathematics)
Birth date: 18.07.1953
E-mail: ,
Keywords: partial differential equations; calculus of variations and duality theory; a priori and a posteriori error estimates; mathematical modelling.
   
Main publications:
  • A posteriori error estimates for variational problems with uniformly convex functionals // Math. Comp. 69 (2000) 230, 481–500.
  • A posteriori error estimates for nonlinear variational problems by duality theory // Zapiski Nauchn. Semin. POMI. 243 (1997), 201–214.

http://www.mathnet.ru/eng/person17497
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/228901
https://elibrary.ru/author_items.asp?authorid=8454

Publications in Math-Net.Ru
2021
1. S. I. Repin, “Error identities for parabolic initial boundary value problems”, Zap. Nauchn. Sem. POMI, 508 (2021),  147–172  mathnet
2. A. V. Muzalevsky, S. I. Repin, “A posteriori error control of approximate solutions to boundary value problems constructed by neural networks”, Zap. Nauchn. Sem. POMI, 499 (2021),  77–104  mathnet
2020
3. S. Repin, “Estimates of the distance to the solution of an evolutionary problem obtained by linearization of the Navier–Stokes equation”, Zap. Nauchn. Sem. POMI, 489 (2020),  67–80  mathnet
4. D. E. Apushkinskaya, S. I. Repin, “Biharmonic obstacle problem: guaranteed and computable error bounds for approximate solutions”, Zh. Vychisl. Mat. Mat. Fiz., 60:11 (2020),  1881–1897  mathnet  elib; Comput. Math. Math. Phys., 60:11 (2020), 1823–1838  isi  scopus
5. S. I. Repin, “Estimates of the deviation from exact solutions of boundary value problems in measures stronger than the energy norm”, Zh. Vychisl. Mat. Mat. Fiz., 60:5 (2020),  767–783  mathnet  elib; Comput. Math. Math. Phys., 60:5 (2020), 749–765  isi  scopus
2019
6. D. Pauly, S. Repin, “A posteriori estimates for the stationary Stokes problem in exterior domains”, Algebra i Analiz, 31:3 (2019),  184–215  mathnet  elib; St. Petersburg Math. J., 31:3 (2020), 533–555  isi  scopus
2017
7. S. Repin, “On projectors to subspaces of vector valued functions subject to conditions of the divergence free type”, Zap. Nauchn. Sem. POMI, 459 (2017),  83–103  mathnet; J. Math. Sci. (N. Y.), 236:4 (2019), 430–445
2016
8. S. Repin, “On variational representations of the constant in the inf sup condition for the Stokes problem”, Zap. Nauchn. Sem. POMI, 444 (2016),  110–123  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:3 (2017), 456–467  scopus
2014
9. S. Repin, “Estimates of the distance to the set of divergence free fields”, Zap. Nauchn. Sem. POMI, 425 (2014),  99–116  mathnet; J. Math. Sci. (N. Y.), 210:6 (2015), 822–834  scopus
10. S. Matculevich, S. Repin, “Estimates of the distance to the exact solution of parabolic problems based on local Poincaré type inequalities”, Zap. Nauchn. Sem. POMI, 425 (2014),  7–34  mathnet; J. Math. Sci. (N. Y.), 210:6 (2015), 759–778  scopus
2013
11. S. Repin, “Estimates of deviations from exact solution of the generalized Oseen problem”, Zap. Nauchn. Sem. POMI, 410 (2013),  110–130  mathnet  mathscinet; J. Math. Sci. (N. Y.), 195:1 (2013), 64–75  scopus
2011
12. A. Mikhaylov, S. Repin, “Estimates of deviations from exact solution of the Stokes problem in the vorticity-velocity-pressure formulation”, Zap. Nauchn. Sem. POMI, 397 (2011),  73–88  mathnet  mathscinet; J. Math. Sci. (N. Y.), 185:5 (2012), 698–706  scopus
2010
13. M. Fuchs, S. Repin, “Some Poincaré-type inequalities for functions of bounded deformation involving the deviatoric part of the symmetric gradient”, Zap. Nauchn. Sem. POMI, 385 (2010),  224–233  mathnet; J. Math. Sci. (N. Y.), 178:3 (2011), 367–372  scopus
2009
14. S. I. Repin, “Estimates of deviations from exact solutions of variational problems with linear growth functionals”, Zap. Nauchn. Sem. POMI, 370 (2009),  132–150  mathnet; J. Math. Sci. (N. Y.), 166:1 (2010), 75–85  scopus
15. D. Pauly, S. Repin, “Two-sided a posteriori error bounds for electro-magneto static problems”, Zap. Nauchn. Sem. POMI, 370 (2009),  94–110  mathnet; J. Math. Sci. (N. Y.), 166:1 (2010), 53–62  scopus
2008
16. S. Repin, R. Stenberg, “A posteriori estimates for a generalized Stokes problem”, Zap. Nauchn. Sem. POMI, 362 (2008),  272–302  mathnet  zmath; J. Math. Sci. (N. Y.), 159:4 (2009), 541–558  scopus
2007
17. S. I. Repin, “Functional a posteriori estimates for elliptic variational inequalities”, Zap. Nauchn. Sem. POMI, 348 (2007),  147–164  mathnet; J. Math. Sci. (N. Y.), 152:5 (2008), 702–712  scopus
18. S. Nicaise, S. I. Repin, “Functional a posteriori error estimates for the reaction-convection-diffusion problem”, Zap. Nauchn. Sem. POMI, 348 (2007),  127–146  mathnet; J. Math. Sci. (N. Y.), 152:5 (2008), 690–701  scopus
2006
19. M. Bildhauer, S. I. Repin, “Estimates of the deviation from the minimizer for variational problems with power growth functionals”, Zap. Nauchn. Sem. POMI, 336 (2006),  5–24  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 143:2 (2007), 2845–2856  scopus
2005
20. A. V. Gaevskaya, S. I. Repin, “A Posteriori Error Estimates for Approximate Solutions of Linear Parabolic Problems”, Differ. Uravn., 41:7 (2005),  925–937  mathnet  mathscinet; Differ. Equ., 41:7 (2005), 970–983
21. A. V. Muzalevskii, S. I. Repin, “On error estimates for approximate solutions in problems of the linear theory of thermoelasticity”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 1,  64–72  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 49:1 (2005), 60–68
2004
22. S. I. Repin, “Estimates of deviation from the exact solutions for some boundary-value problems with incompressibilily condition”, Algebra i Analiz, 16:5 (2004),  124–161  mathnet  mathscinet  zmath; St. Petersburg Math. J., 16:5 (2005), 837–862
23. S. I. Repin, “Local a posteriori estimates for the Stokes problem”, Zap. Nauchn. Sem. POMI, 318 (2004),  233–245  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 136:2 (2006), 3786–3793
24. S. I. Repin, M. E. Frolov, “On the estimate of deviations from the exact solution of the Reissner–Mindlin plate problem”, Zap. Nauchn. Sem. POMI, 310 (2004),  145–157  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 132:3 (2006), 331–338
2002
25. S. I. Repin, “Estimates of deviations for generalized Newtonian fluids”, Zap. Nauchn. Sem. POMI, 288 (2002),  178–203  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 123:6 (2004), 4621–4636
26. S. I. Repin, M. E. Frolov, “A posteriori error estimates for approximate solutions to boundary problem of elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 42:12 (2002),  1774–1787  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:12 (2002), 1704–1716
2000
27. S. I. Repin, “Estimates of deviations from exact solutions of elliptic variational inequalities”, Zap. Nauchn. Sem. POMI, 271 (2000),  188–203  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 115:6 (2003), 2811–2819
1999
28. S. I. Repin, “A posteriori estimates for the accuracy of variational methods for problems with nonconvex functionals”, Algebra i Analiz, 11:4 (1999),  151–182  mathnet  mathscinet  zmath; St. Petersburg Math. J., 11:4 (2000), 651–672
29. S. I. Repin, “A posteriori estimates for the Stokes problem”, Zap. Nauchn. Sem. POMI, 259 (1999),  195–211  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 109:5 (2002), 1950–1964
1997
30. S. I. Repin, “A posteriori error estimates for approximate solutions of variational problems with power growtn functionals”, Zap. Nauchn. Sem. POMI, 249 (1997),  244–255  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 101:5 (2000), 3531–3538
31. S. I. Repin, “A posteriori error estimation for nonlinear variational problems by duality theory”, Zap. Nauchn. Sem. POMI, 243 (1997),  201–214  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 99:1 (2000), 927–935
1996
32. S. I. Repin, A. V. Muzalevskii, “Numerical modelling of discontinuous solution of perfectly elasto-plastic problems”, Matem. Mod., 8:4 (1996),  113–127  mathnet  zmath
1995
33. S. I. Repin, “A priori error estimates of variational-difference methods for Hencky plasticity problems”, Zap. Nauchn. Sem. POMI, 221 (1995),  226–234  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 87:2 (1997), 3421–3427
1994
34. S. I. Repin, “On the approximation of solutions of variational problems in the theory of ideal plasticity”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 9,  60–69  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 59:9 (1994), 59–68
1991
35. S. I. Repin, “Variational formulations for discontinuous displacement fields in problems of ideal plasticity”, Dokl. Akad. Nauk SSSR, 320:6 (1991),  1340–1344  mathnet  mathscinet  zmath; Dokl. Math., 36:10 (1991), 691–693
1989
36. S. I. Repin, “A variational-difference method of solving problems with functionals of linear growth”, Zh. Vychisl. Mat. Mat. Fiz., 29:5 (1989),  693–708  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 35–46
1988
37. S. I. Repin, “A variational difference method for solving problems of ideal plasticity in which discontinuities may appear”, Zh. Vychisl. Mat. Mat. Fiz., 28:3 (1988),  449–453  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:2 (1988), 96–99
1987
38. S. I. Repin, “Minimization of a class of non-differentiable functionals by a relaxation method”, Zh. Vychisl. Mat. Mat. Fiz., 27:7 (1987),  976–983  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:4 (1987), 9–14

2021
39. S. I. Nikolenko, S. I. Repin, M. A. Skopina, “Preface”, Zap. Nauchn. Sem. POMI, 499 (2021),  5–6  mathnet
2008
40. I. V. Denisova, K. I. Pileckas, S. I. Repin, G. A. Seregin, N. N. Ural'tseva, E. V. Frolova, “To Solonnikov's jubilee”, Zap. Nauchn. Sem. POMI, 362 (2008),  5–14  mathnet  zmath; J. Math. Sci. (N. Y.), 159:4 (2009), 385–390  scopus
2002
41. A. A. Arkhipova, M. S. Birman, V. S. Buslaev, V. G. Osmolovskii, S. I. Repin, G. A. Seregin, N. N. Ural'tseva, T. N. Shilkin, “To the jubillee of O. A. Ladyzhenskaya”, Zap. Nauchn. Sem. POMI, 288 (2002),  5–13  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 123:6 (2004), 4523–4526

Presentations in Math-Net.Ru
1. 150 years anniversary of B.G. Galerkin: Bubnov-Galerkin method and its relation with other methods
S. I. Repin, M. E. Frolov
Seminar on the History of Mathematics
March 4, 2021 18:00   
2. Апостериорный анализ приближённых решений задач математической физики
S. I. Repin
III International Conference «Supercomputer Technologies in Mathematical Modelling»(SCTeMM-2016)
June 28, 2016 11:45   
3. Заседание, посвященное 100-летию метода Галёркина
I. I. Demidova, S. I. Repin
Meetings of the St. Petersburg Mathematical Society
December 22, 2015 18:00
4. On the significance of Galerkin method for the analysis of differential equations
S. I. Repin
Seminar on the History of Mathematics
December 22, 2015 18:00   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022